# SDR AWXA200500613

- Difficulty date: May 2, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1703661
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK, EPLS HARNESS LOCATED BETWEEN BS 360 AND BS 947, WAS FOUND TO HAVE  DAMAGE TO CONNECTORS AND WIRE SPLICES . MAINTENANCE REMOVED AND REPLACED DAMAGED CONNECTORS AND WIRE SPLICES FOR EPLS HARNESS  IAW BSWPM 20-42-01, BSWPM 20-90-14, AND BSWPM 20-30-12. OPERATIONAL CHECK WAS COMPLIED WITH IAW TASK CARD NR A1C33006. SOCKET PN 170366-1, WIRE SPLICE PN 0436-37, PIN PN 3402202.
